Dukes, Peter J. and Lowdon, Steve and Macgillivray, Gary - Complexity of conditional colouring with given template

dmtcs:2092 - Discrete Mathematics & Theoretical Computer Science, June 19, 2014, Vol. 16 no. 3 (in progress)
Complexity of conditional colouring with given template

Authors: Dukes, Peter J. and Lowdon, Steve and Macgillivray, Gary

We study partitions of the vertex set of a given graph into cells that each induce a subgraph in a given family, and for which edges can have ends in different cells only when those cells correspond to adjacent vertices of a fixed template graph H. For triangle-free templates, a general collection of graph families for which the partitioning problem can be solved in polynomial time is described. For templates with a triangle, the problem is in some cases shown to be NP-complete.


Source : oai:HAL:hal-01188906v1
Volume: Vol. 16 no. 3 (in progress)
Section: Graph Theory
Published on: June 19, 2014
Submitted on: November 14, 2012
Keywords: graph colouring,homomorphism,vertex partitions,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 19 times.
This article's PDF has been downloaded 72 times.